Strassen’s Law of the Iterated Logarithm under Sub-linear Expectations

Wangyun Gu, Lixin Zhang

Acta Mathematica Sinica ›› 2025, Vol. 41 ›› Issue (3) : 827-846.

PDF(324 KB)
PDF(324 KB)
Acta Mathematica Sinica ›› 2025, Vol. 41 ›› Issue (3) : 827-846. DOI: 10.1007/s10114-025-2759-8
Articles

Strassen’s Law of the Iterated Logarithm under Sub-linear Expectations

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2025, 41(3): 827-846 https://doi.org/10.1007/s10114-025-2759-8

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(324 KB)

Accesses

Citation

Detail

Sections
Recommended

/